# SDR 07FDEA03540

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A26270471
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKED BRACKETS BETWEEN CROSSBEAM FRAME 29-30 AND 30-31, Y-2462 RHS.  REPAIR PERFORMED BY REPLACEMENT OF PARTS IAW SRM 51-72-10.
